It could be a babesia flare, but I think dizziness it listed as a side effect from minocin.
it's not a side effect of minocin. these side effects are very rare. it's a herx. at least this is my opinion, back in the past i fooled myself to believe the same "side effects" thing but now i have the proof i was a fool.
i first took minocin 3x100mg back in late 2014/early 2015. when i started taking in, 36 hours later, the following things happen (which NEVER happened to me before)
- terrible had pressure
- half of my face started to go numb
- i was crying uncontrollably at night for no reason
- my heart started to race fast and beat erratically (i used to have this in the bast but never like that, i was not able to climb stairs)
- severe muscle twitches all over my body, that could be visible to others (i usually felt them but now my colleagues at work could see my arm muscles moving too).
- after 4-5 days of this i decided this was probably intracrannial pressure (a very bad and possibly life threatening side effect from mino) and i can die from it and take a few days break. my symptoms vanished. i felt much better than before...
- i restarted treatment with 200mg a day instead of 300 a day , and same thing happened, so lowering dose did not help much, for most days i was not able to tolerate more than 100mg a day
- i barely managed to take 28 days of this, with 3-4 complete breaks
- fast forward 4 years. same antibiotic, from same producer, in same dosage. i noticed almost no symptoms. i take this for 8 months now ... so ? where are the side effects of minocycline now !?
i tell u what happened, the first time i took it it was just a herxheimer reaction. second time i had very low germ load, so no herx. no herx, no "side effects".
looking back at this , if i knew what was going on, i would have never stopped. not for one day...